| Model Number |
N/A |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994)
| Date of Event |
03/25/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent revision surgery on the left knee approximately one year post implantation, due to pain and instability.Only the oxford bearing was revised.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).D10 ¿ item# 166574, oxf uni cmntls tib sz c lm, lot# 7172836.Item#, 154926 oxford ph3 cementless fem sz m, lot# 7206961.G2 ¿ foreign ¿ australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.With the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.